# SDR AALA202203180055

- Difficulty date: March 17, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N110AN
- Make and model: Airbus A321-231
- Aircraft serial: 5975
- Aircraft time: 25,935 hours, 5,337 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lever
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3L ARMING LEVER IS LOOSE.  SECURED ARMING LEVER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-22-22.
